# SDR SWAA2022041307484

- Difficulty date: December 11, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 57,696 hours, 28,954 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 642CL
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 642CL HAS A CRACK AT FASTENER HOLE / REMOVED ACCES COVER I/B ON 642BB (642CL) IAW AMM 27-51-18-000-802. 7438U; 12DEC19. OK TO INSTALL 7438U 12DEC19 INSTALLED ACCESS COVER 642CL IAW AMM 27-51-18-400-802 STEP 5.G.(4). 7438U; 12DEC19.
